# SDR IPXA2M71696

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

IN ICING CONDITIONS UNTIL 12,000 FT LEAVING FL 18.0 ENG 2 RPM LOW.   ILLUMINATED FUEL FLOW NR 2 WENT TO 70 N2 RPM WAS 20 PERCENT, SELECTED ENGINE IGN OVRD ON AND ENGINE RECOVERED.  ACCOMPLISHED NR 2 ENGINE BOROSCOPE AS A PRECAUTION. ACFT OK FOR SERVICE.
